sinus bradycardia

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

bunee
Regular Member


Date Joined Dec 2005
Total Posts : 43
   Posted 4/28/2006 2:17 PM (GMT -7)   
Hey all, 
 
I usually post on arthritis and lupus, however I had a question. Does anyone know about sinus bradycardia.  My eKG showed this but otherwise is normal.  I have been having some chest heaviness, numbness in my palms and dizziness.  I do exercise regularly but have been put on Synthroid since my thyroid was removed in Feb.  Dose had to be reduced a little.  ER doctor suggested an echocardiogram.  Any comments or advice would be greatly appreciated.
Thanks Bunee
Autoimmune Syndrome September 2005, not a definitive diagnosis yet, migraines, arthralgias, thyroid nodules removed 1996 and complete thyroidectomy 2006, plantar fasciitis, bursitis, GERD, hiatal hernia, Rosacea, contact dermatitis, and high blood pressure.
 
Medications: Synthroid, Tenorectic, Prevacid, Multivitamin, and OTC anti-inflammatories.
 
 


bunee
Regular Member


Date Joined Dec 2005
Total Posts : 43
   Posted 4/28/2006 2:18 PM (GMT -7)   
I also forgot to mention in my post that my cholesterol is 237.  Thanks Bunee

Autoimmune Syndrome September 2005, not a definitive diagnosis yet, migraines, arthralgias, thyroid nodules removed 1996 and complete thyroidectomy 2006, plantar fasciitis, bursitis, GERD, hiatal hernia, Rosacea, contact dermatitis, and high blood pressure.
 
Medications: Synthroid, Tenorectic, Prevacid, Multivitamin, and OTC anti-inflammatories.
 
 


Aldo
Regular Member


Date Joined Jan 2006
Total Posts : 289
   Posted 4/28/2006 6:42 PM (GMT -7)   
The Tenorectic, as best that I can tell, is a beta blocker which slows your heart beat, among other things. Sinus Bradycardia is a "slow heart beat". Your thyroid condition really can affect your heart. In this instance, I would talk to my doctor about lowering my dose of Tenorectic. Your bradycardia should go away, with a lower dose. If it does not, then you need to see a cardiologist.

Rj

els
Veteran Member


Date Joined Oct 2005
Total Posts : 4031
   Posted 4/28/2006 7:37 PM (GMT -7)   
Hi bunee,  Welcome to the heart forum.  It looks like aldo has given some excellent advice.  I personally have Sick Sinus Syndrome and Bradycardia which I have had to have a pacemaker implanted to keep my heart rate up.  It was beating in the 20-30 beats per minute range before pacer.  I have never been on a beta blocker though and don't have any experience with this.  Since your having dizziness and chest tightness it would be a good idea to pursue having it looked into further.  Low heart rate can cause dizziness and passing out if it becomes low enough.  Please let us know how your doing...

bunee
Regular Member


Date Joined Dec 2005
Total Posts : 43
   Posted 4/29/2006 8:21 AM (GMT -7)   
Thanks for the help. I have to schedule an appointment with my PCP on Monday so maybe after he looks at the EKG and other tests he will reduce the Tenoretic. I have been on this for over 10 years and it has helped my migraines (keeping them under control). I have tried to wean off it a couple of times but the migraines come back and my blood pressure goes up. It was 126/76 yesterday. However when checked a week ago it was 100/70. I guess he will have to determine what to do. Any other comments would be appreciated. Thanks Bunee
Autoimmune Syndrome September 2005, not a definitive diagnosis yet, migraines, arthralgias, thyroid nodules removed 1996 and complete thyroidectomy 2006, plantar fasciitis, bursitis, GERD, hiatal hernia, Rosacea, contact dermatitis, and high blood pressure.
 
Medications: Synthroid, Tenorectic, Prevacid, Multivitamin, and OTC anti-inflammatories.
 
 


Hopes
Regular Member


Date Joined Feb 2006
Total Posts : 297
   Posted 4/29/2006 12:33 PM (GMT -7)   
Do you get symptoms when you exercise? I don't know about sinus bradycardia. Let us know what happens Monday at your appointment. Good Luck. :)

bunee
Regular Member


Date Joined Dec 2005
Total Posts : 43
   Posted 4/30/2006 6:35 AM (GMT -7)   
Yes I started just this past week or two with some dizziness as we were "cooling down". I haven't noticed much else other than some weakness as we are doing the toning portion of the workout. I have been staying at weight between 5 to 8 pounds. I will let you all know what the doc has to say and thanks so much for your repsonses. Bunee
Autoimmune Syndrome September 2005, not a definitive diagnosis yet, migraines, arthralgias, thyroid nodules removed 1996 and complete thyroidectomy 2006, plantar fasciitis, bursitis, GERD, hiatal hernia, Rosacea, contact dermatitis, and high blood pressure.
 
Medications: Synthroid, Tenorectic, Prevacid, Multivitamin, and OTC anti-inflammatories.
 
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, December 12, 2017 3:16 AM (GMT -7)
There are a total of 2,904,303 posts in 318,743 threads.
View Active Threads


Who's Online
This forum has 158131 registered members. Please welcome our newest member, suzen.
237 Guest(s), 1 Registered Member(s) are currently online.  Details
Szabo246